RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1997, Volume 52, Issue 6(318), Pages 157–158 (Mi umn900)  

This article is cited in 10 scientific papers (total in 11 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Laplace transforms and simplicial connections

I. A. Dynnikova, S. P. Novikovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Maryland

DOI: https://doi.org/10.4213/rm900

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1997, 52:6, 1294–1295

Bibliographic databases:

MSC: 44A10, 47B25
Accepted: 03.10.1997

Citation: I. A. Dynnikov, S. P. Novikov, “Laplace transforms and simplicial connections”, Uspekhi Mat. Nauk, 52:6(318) (1997), 157–158; Russian Math. Surveys, 52:6 (1997), 1294–1295

Citation in format AMSBIB
\Bibitem{DynNov97}
\by I.~A.~Dynnikov, S.~P.~Novikov
\paper Laplace transforms and simplicial connections
\jour Uspekhi Mat. Nauk
\yr 1997
\vol 52
\issue 6(318)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn900}
\crossref{https://doi.org/10.4213/rm900}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1611365}
\zmath{https://zbmath.org/?q=an:0928.39009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1997RuMaS..52.1294D}
\transl
\jour Russian Math. Surveys
\yr 1997
\vol 52
\issue 6
\pages 1294--1295
\crossref{https://doi.org/10.1070/RM1997v052n06ABEH002163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000074185000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039325601}


Linking options:
  • http://mi.mathnet.ru/eng/umn900
  • https://doi.org/10.4213/rm900
  • http://mi.mathnet.ru/eng/umn/v52/i6/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Novikov, I. A. Dynnikov, “Discrete spectral symmetries of low-dimensional differential operators and difference operators on regular lattices and two-dimensional manifolds”, Russian Math. Surveys, 52:5 (1997), 1057–1116  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. S. P. Novikov, “Difference Schrödinger Operators”, Proc. Steklov Inst. Math., 224 (1999), 250–265  mathnet  mathscinet  zmath
    4. M. Nieszposki, “A Laplace Ladder of Discrete Laplace Equations”, Theoret. and Math. Phys., 133:2 (2002), 1576–1584  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. A. Oblomkov, “Isoenergy Spectral Problem for Multidimensional Difference Operators”, Funct. Anal. Appl., 36:2 (2002), 120–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. I. A. Dynnikov, S. P. Novikov, “Geometry of the triangle equation on two-manifolds”, Mosc. Math. J., 3:2 (2003), 419–438  mathnet  crossref  mathscinet  zmath  elib
    7. S. P. Novikov, “Discrete Connections and Difference Linear Equations”, Proc. Steklov Inst. Math., 247 (2004), 168–183  mathnet  mathscinet  zmath
    8. Adler, VE, “Cauchy problem for integrable discrete equations on quad-graphs”, Acta Applicandae Mathematicae, 84:2 (2004), 237  crossref  mathscinet  zmath  isi  elib
    9. A. A. Gaifullin, “A Minimal Triangulation of Complex Projective Plane Admitting a Chess Colouring of Four-Dimensional Simplices”, Proc. Steklov Inst. Math., 266 (2009), 29–48  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    10. P. G. Grinevich, S. P. Novikov, “Discrete $SL_n$-connections and self-adjoint difference operators on two-dimensional manifolds”, Russian Math. Surveys, 68:5 (2013), 861–887  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. I. A. Dynnikov, “On a new discretization of complex analysis”, Russian Math. Surveys, 70:6 (2015), 1031–1050  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:527
    Full text:227
    References:44
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020